# SDR UIEA2024071000604

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 98,619 hours, 21,066 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 285T003219
- Part serial: 001412
- Condition: Faulted
- Location: Master Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE WARNING BELL INOP ON PRESS TO START( PER FIM TASK 31-51 TASK 804, R/R MASTER WARN MODULE PER AMM 31-51-04. OPS CHECK GOOD. )
